advertisement
29 May 2006

Muscle pains

If the muscle relaxant scoline has been used this may cause you to have generalised aches and pains in your muscles for two to three days.

0
If the muscle relaxant scoline has been used this may cause you to have generalised aches and pains in your muscles for two to three days. This drug is not used routinely and is saved for special situations when the anaesthetist needs to intubate very quickly. These pains, called scoline pains, are more prevalent in very muscular and fit patients.

Read more:
How long should pain relief continue?

 
NEXT ON HEALTH24X
advertisement

Read Health24’s Comments Policy

Comment on this story
0 comments
Comments have been closed for this article.

Live healthier

Are you sure? »

Aid your digestion What are digestive disorders?

Are you really constipated?

Many people think that if they do not have two or more bowel movements every single day of their lives they are constipated. This is patently not true, writes DietDoc.

True of False? »

SEE: How anaphylactic shock affects your body

Stop believing these 10 allergy myths

Do you still believe that hay fever is caused by hay? Or that food allergies are really common? No, and no again. We bust 10 myths about allergies.